Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sex Issue...
    avatar
    ang1health posted:
    I have been dating my boyfriend for 4 months now. We have good sex, but there have been a few times where he had issues getting excited. I don't know if it is just a fluke thing that happens cause guys put pressure on themselves and such or if maybe there could be a problem. He works out like lifting weights every week day and is a laborer. I know he takes vitamins, but i am pretty like 99% sure nothing like steroids. Is there anything i can do to help this? Oh almost forgot- he does have sleep apnea and should be getting a c-pap soon hopefully, so he doesn't really sleep well.
    Reply
     
    avatar
    Anon_16867 responded:
    any foreplay involved in this..so many things these days that can cause a man too have a few ed problems...before sex if u really want too get him up go down and kiss and suck on it some..if that dont get him excited dont know what else too tell u....
     
    avatar
    hairyd responded:
    Lack of a good night sleep will kill a boner. If he still has a erection issue about using the c-pap. He should return to his doctor about physical exam.
    Always remember your penis is unique, just like every man.
     
    avatar
    MRBARI responded:
    He is definitly on the Juice. if he is young and you are attractive there is your answer. The fact that you would even feel the need to clarify the fact he is "NOT" says to me that you think he is but dont want to admit it to yourself. Steroid use is way more common than you think.
     
    avatar
    blake_valentine replied to MRBARI's response:
    I would take issue with that -- nothing she said would lead to the conclusion that he "definitely" taking steroids. Occasional ED in young men could be caused by performance anxiety, lack of sleep, stress, exhaustion, or any number of physiologic factors running in the background. Agree with Hairy D that he should get himself checked out.


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website